# SDR SWAA2020031242400

- Difficulty date: March 1, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE BAFFLE CLIP ON FORWARD SIDE OF STA 500C FRAME IS CRACKED         REMOVED AND REPLACED FORWARD CARGO PIT RIGHT SIDE BATTLE CLIP ON FORWARD SIDE OF STA 500C IAW 51-40-02-0G-0 AND DWG 143A7505 SHEET 16 REV B. 145A7502U160 A TAG A27525.
